# SDR ASAA2020042932689

- Difficulty date: April 27, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 19,177 hours, 6,117 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. REL PER MEL 21-21G. FLIGHT DECK PRI TEMP CONTROL INOP. INITIAL EVALUATION, CONT CAB ZONE TEMP LIGHT ON RECALL, RESET W/ MASTER CAUTION. PERFORMED PACK TEMP CONT BITE ON PZTC #1 & #2 IAW B737-900 FIM 21-62 TASK 801. ZONE TRIM VALVE LIGHT COMES ON. RE-RAN BITE PROCEDURE AND FAULT CLEARED. OPERATED BOTH PACKS INDEPENDENTLY, AND THEN TOGETHER, 5-10 MINS EACH. FAULT DID NOT COME BACK. RE-RAN BITE, CHECKS GOOD. THIS MTX ACTION CLEARS MEL 21-21G.
